Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Side effects of naporisn medicine

I took a naporisn this morning, almost fainted begin to sweat profusily and then couldnt control my bowel moment and had trouble breathing and my eyes turned beet red, it took me about 20 minutes to regain my bearings I went home took a shower and fell asleep
Asked On : Tue, 18 May 2010
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi ;
naprosin is probably a pain killer(i am saying this as brand names differ in different countries) .did you have a rash or itching ? Drugs like noprosin can cause sweating;acidity.better consult a doctor
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor